# SDR 2008UALA03484

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 41,003 hours, 14,572 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN RVSM AREA 9.25" FROM STATIC PORT, AREA R6 IN FORWARD LOWER LEFT OF STATIC PORT.  DENT IS .010 " DEEP, .25"WIDE X .375" TALL.  -OK -  :PER SRM 53-00-11 DIAGRAM 10 2, WITHIN AERODYNAMIC RVSM REQUIREMENT.  CF9019 CREATED FOR PERMANENT REPAIR FOR NEARNESS -FORM REQUIREMENT.  AREA IS CRACK FREE.
